Thanks for the information. It is possible that the medication may be causing her to be inappetant. Any type of anti-inflammatory can cause that. My concern at this point, though, is that something more serious is going on. It could be cancer, liver problems, pancreatitis
or even kidney problems. You can try and stop the Metacam to see if that helps (assuming you haven't already). But if you are going on 3 days without eating, that is usually a sign that an exam by your vet and potentially some blood work is needed. You can try feeding
some boneless, skinless chicken
breast and rice, carrots, apples (no seeds), celery, low fat cottage cheese or just low sodium chicken broth to see if he will eat any of that, but I would only try it one. If not eating
that one time, he definitely needs an exam and blood work. Please let me know if you have any other questions or concerns. Hope this helps. My goal is to make sure that you get all your question answered and all the information you need. If you are satisfied with my answer, please rate it. Rating it is the only way I get credit for helping you. If you feel like it is not helpful to you, or if there is more information you need, please respond back to me before rating. Realize that our conversation is not intended to diagnose or treat a condition. There has to be a valid veterinary-client-patient relationship established with an exam, according to law. You should always follow up with your vet.